Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have multiple connective tissue disorder, RA, Hashimotos disease. Using fentanyl patch for pain. Lumps on the wrist tendons. Are these related?

i have extreme multiple connective tissue disease , RA, sjogrens, raynauds, hashimotos. for my pain i have 100mg fentanyl patch every 3 days, SR tramal and panadeine forte or endone for breakthrough pain. i have now developed lumps on the tendons wrist to elbow and ankle to knee. about 30 altogether. what is your opinion re this new symptom?
Asked On : Sat, 9 Feb 2013
Answers:  2 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Rheumatologist 's  Response
Hi !
Thank you for your query.

Looking into your problem since you suffer from multiple diseases development of lumps on both legs and forearms can be rheumatoid nodules . Since you havent mentioned in detail about the type of lumps , are they itchy , painful , or accompanied by rash it is very difficult to say any thing because in autoimmune disease vasculitis is a major concern always.
I advise you to visit a rheumatologist immediately to personally what are the lumps you are talking about . kindly dont delay and address the matter immediately .

If you have any further queries feel free to ask.

Wish you good health.
Take care.
Dr. Shruti
Answered: Sun, 5 May 2013
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
You have multiple connective disease like rheumatoid arthritis, sjogrens, hashimotos and using many power ful drugs like fentarnyl 100, etc.
All the drugs you are using are for pain relief we will search some thing for prevention.
I advise you to follow some diet recommendations as Take more water, fruits and juices.
Avoid taking potato, other tubers, tomato, cauliflower, egg, chicken, fish, and all sea foods, By this you can avoid more pain.
Avoid taking oilyfoods, junkfoods, and spices, which will improve the secretions of saliva , tears, etc.
With your doctors advise you can have neurotropic injections periodically to lessen the intensity of pain.
Wishing for a quick and complete recovery.
Best regards.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor